# SDR MWEA97244

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Part number: S1414813
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 5 TEE FITTING FWD CARGO DOOR WITH EXFOLIATION CORROSION.  MAINTENANCE REPLACED THE CORRODED TEE FITTING WITH NEW IAW SRM 52-01.
